MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML ,

PROLLENIUM MEDICAL TECHNOLOGIES REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML ,
Model Number PN40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Breakdown (2681); Dry Skin (4839)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information/report provided by the clinic, a female (the dob was not disclosed) was injected with revanesse versa+(with lidocaine) in lips on (b)(6) 2023.Around or at (b)(6) 2024, the patient contacted the clinic and reported experiencing excessive dryness and cracking lips.No information about the patient [race, previous medical history), injection (injection plan, location, amount of injection, medical condition of patient during the injection) and post care has been provided despite of several requests by prollenium through email [6-feb-2024, 12-feb-2024,15-feb-2024,20-feb-2024,26-feb-2024,29-feb-2024], phone call and sending a 30-day-notice letter through email [29-feb-2024].No images of the patient lips after and before the injection have been provided.The batch record, qc test reports (30-may-2023), and qc final inspection review check list (12-jun-2023) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22h103 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the sparce information provided by the clinic in case (b)(4).On (b)(6) 2023 a patient may have been injected with revanesse versa +.No information about the treatment such as location, amount, treatment plan, post care, other products or patient history was provided.On or around (b)(6) 2024 the patient told the injector that they "experienced dryness and cracking of their lips".No photos or additional information or history was provided.Despite repeated requests by phone and email, there is not enough information to form a clinical opinion on why the patient has chapped lips.I see no information or evidence to support an adverse event in this case.Internal prollenium complaint number: (b)(4).
 
Additional Manufacturer Narrative
The batch record, qc test reports (30-may-2023), and qc final inspection review check list (12-jun-2023) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 23e177 was verified and has been confirmed to be released by the company.

Brand Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML ,
Common Device Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML ,
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES
38 industrial pkwy n
auroa, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key18856929
Report Number3004423487-2024-00004
Device Sequence Number8282414
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model NumberPN40083
Device Lot Number21E177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale